# SDR YENA2025052800544

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 7,733 hours, 1,177 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. 'DESCENDING THROUGH 4000 FEET ON APPROACH INFLIGHT CONTACTED THE FLIGHT DECK INFORMING US THAT THE CABIN SMELLED OF VOMIT AND EXCREMENT THE SMELL WAS APPARENT AT BOTH THE FWD/AFT FLIGHT ATTENDANT STATIONS THEY LATER INFORMED ME THAT THE SAME SMELL WAS EVIDENT DURING PRE-FLIGHT BUT DISSIPATED WITH AIR FRESHNER APPLICATION; RAN APU & PACKS NO ODOR NOTED  RAN ENG 1 & 2 & PACKS REF AMM 72-00-00 NO ODOR NOTED SMELL WAS BO IN ROW 12, NO LONGER PRESENT  BP NOTIFIED FOR CLEANING. COMPLIED WITH INFO NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10 PAX HYGIENE PER TSM 05-50-00-810-085-B/ TSM 05-50-810-085-D A/C IS OK FOR SERVICE.'
